MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 3 VR-T DF4 PROMRI; Implantable cardioverter defibrillator (non-CRT)

BIOTRONIK SE & CO. KG RIVACOR 3 VR-T DF4 PROMRI; Implantable cardioverter defibrillator (non-CRT)
Model Number 429574
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
One day after the implantation, it was observed that the device gets ready for a shock as soon as therapies are enabled.The icd was explanted.
 
Additional Manufacturer Narrative
The icd was received for analysis.Prior to the analysis of the device, the manufacturing process for this icd was re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process which may be related to the clinical observation.Particularly the final acceptance test proved the device functions to be as specified.Upon receipt, the device interrogation revealed the bos battery status, two charging cycles were documented to the devices memory.The memory content of the device was inspected, confirming the clinical observation.The available iegms revealed inappropriate vf detections in episodes nr.1 and nr.2.Two charging cycles were performed without shock delivery.In a next step the icd was opened, and the inner assembly was inspected.The visual inspection of the inner assembly showed no anomalies.Further electrical investigations revealed that an integrated circuit of the electronic module was damaged, which caused the faulty vf detections.In conclusion, a damaged integrated circuit on the electronic module was identified as the root cause of the clinical observation.The manufacturing records document a normal device production.It is therefore assumed that the damage occurred after the device shipment, however the date of occurrence was not determinable.

Brand Name
RIVACOR 3 VR-T DF4 PROMRI
Common Device Name
Implantable cardioverter defibrillator (non-CRT)
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key13766543
Report Number1028232-2022-01277
Device Sequence Number4993393
Product Code LWS
UDI-Device Identifier04035479157005
UDI-Public04035479157005
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number429574
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Supplement Date Received by Manufacturer09/30/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date10/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown